Remark about Transition Probabilities Calculation for Single Server Queues with Lognormal Inter-Arrival or Service Time Distributions

Moon Ho LEE  Alexander DUDIN  Alexy SHABAN  Subash Shree POKHREL  Wen Ping MA  

Publication
IEICE TRANSACTIONS on Communications   Vol.E91-B   No.3   pp.904-906
Publication Date: 2008/03/01
Online ISSN: 1745-1345
DOI: 10.1093/ietcom/e91-b.3.904
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Fundamental Theories for Communications
Keyword: 
Markov chain,  Poison arrival process,  log normal distribution Pareto distribution,  Laplace transform,  

Full Text: PDF(64.4KB)>>
Buy this Article




Summary: 
Formulae required for accurate approximate calculation of transition probabilities of embedded Markov chain for single-server queues of the GI/ M/1,GI/M/1/K,M/G/1,M/G/1/K type with heavy-tail lognormal distribution of inter-arrival or service time are given.